| Model Number |
810041A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Pain (1994); Urinary Retention (2119); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This emdr represents supplemental report #2210968-2016-33472 for previously submitted mdr number 2210968-2016-33270 subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2007 and mesh was implanted.It was reported that the patient underwent a revision surgery on an unknown date.It was reported that the patient experienced pelvic pain, urinary pain, dyspareunia, pelvic organ prolapse, urinary retention, urinary incontinence, vaginal shortening, vaginal tightening, distended bowel, and redundant sigmoid.It was reported that she underwent surgery to excise the mesh on (b)(6) 2016.No additional information was provided.